MathSciNet Relay Station
MathSciNet bibliographic data
MR838789 (87j:57022a) 57R80 (57Q10)
Farrell, F. T.; Jones, L. E. $h$-cobordisms with foliated control. Bull. Amer. Math. Soc. (N.S.) 15 (1986), no. 1, 69–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement